# SDR IPXA2020012215187

- Difficulty date: January 21, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0863
- Aircraft time: 17,785 hours, 10,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: A5398111320151
- Condition: Cracked
- Location: Frame 79-80
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGMDC RH SIDEWALL FLOOR SHEAR PALTE FR 79-FR80REMOVED & REPLACED FLOOR SHEAR PLATE RH @ FR79-FR80 MDC RH SIDEWALL IAW SRM 51-40-21
